Removal of marks
Some days before i used the adalpene gel on my pimples in daytime and it caused reaction all over my face so i recommended a dr. And the condition get better but its marks is still on my face so what can i do to completely remove the marks. Plz suggest.
Like the answers? Chat privately with the doctor of your choice
Hi You seem to be having post inflammatory hyperpigmentation. Please use a good broad spectrum sun screen regularly. This prevents skin from getting darker. Also you need a good skin lightening creams at bed time. Please start an oral anti oxidant tablets as well. Please contact a dermatologist who can examine you and prescribe the appropriate skin care products and services
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.